MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW REDUCTION PEDICLE SCREW 4.5X40

MEDACTA INTERNATIONAL SA PEDICLE SCREW REDUCTION PEDICLE SCREW 4.5X40
Model Number 03.50.705
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2020.Lot 1821398: (b)(4) items manufactured and released on 03-aug-2018.Expiration date: 2023-07-22.No anomalies found related to the problem.Mto date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 13 days after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and the surgery was completed successfully.

Brand Name
PEDICLE SCREW REDUCTION PEDICLE SCREW 4.5X40
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9605380
Report Number3005180920-2019-01158
Device Sequence Number16824733
Product Code NKB
UDI-Device Identifier07630030805417
UDI-Public07630030805417
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153664
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number03.50.705
Device Catalogue Number03.50.705
Device Lot Number1821398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;